American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 71 of 71 found      Go to page: 1 2 3

[61] J. N. Lyness and G. Monegato. Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices . Math. Comp. 34 (1980) 213-225. MR 551299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. C. Fu and R. Wong. An asymptotic expansion of a beta-type integral and its application to probabilities of large deviations . Proc. Amer. Math. Soc. 79 (1980) 410-414. MR 567982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Avram Sidi. Analysis of convergence of the $T$-transformation for power series . Math. Comp. 35 (1980) 833-850. MR 572860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] E. B. Saff and R. S. Varga. The sharpness of Lorentz's theorem on incomplete polynomials . Trans. Amer. Math. Soc. 249 (1979) 163-186. MR 526316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Paul W. Schmidt. An asymptotic approximation for a type of Fourier integral . Math. Comp. 32 (1978) 1171-1182. MR 0510821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] L. E. Levine and W. C. Obi. Multivariable expansion of solutions of linear equations with slowly varying coefficients. Bull. Amer. Math. Soc. 82 (1976) 771-774. MR 0410010.
Abstract, references, and article information   
View Article: PDF

[67] W. E. Bleick and Peter C. C. Wang. Erratum to: ``Asymptotics of Stirling numbers of the second kind''\ (Proc. Amer. Math. Soc. {\bf 42} (1974), 575--580) . Proc. Amer. Math. Soc. 48 (1975) 518. MR 0401490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] W. E. Bleick and Peter C. C. Wang. Asymptotics of Stirling numbers of the second kind . Proc. Amer. Math. Soc. 42 (1974) 575-580. MR 0330867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. E. Meyer. Exponential action of a pendulum. Bull. Amer. Math. Soc. 80 (1974) 164-168. MR 0327111.
Abstract, references, and article information   
View Article: PDF

[70] D. D. Freund. A note on Kaplun limits and double asymptotics . Proc. Amer. Math. Soc. 35 (1972) 464-470. MR 0303189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] W. E. Milne. On the degree of convergence of expansions in an infinite interval . Trans. Amer. Math. Soc. 31 (1929) 907-918. MR 1501521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 71 of 71 found      Go to page: 1 2 3